Loading...
research article
Some New Results On Differential Inclusions For Differential Forms
In this article we study some necessary and sufficient conditions for the existence of solutions in W-0(1,infinity) (Omega; Lambda(k)) of the differential inclusion d omega is an element of E a.e. in Omega where E subset of Lambda(k+1) is a prescribed set.
Type
research article
Web of Science ID
WOS:000351858700004
Authors
Publication date
2015
Publisher
Volume
367
Issue
5
Start page
3119
End page
3138
Peer reviewed
REVIEWED
Written at
EPFL
EPFL units
Available on Infoscience
May 29, 2015
Use this identifier to reference this record